# SDR GTIA2024061038164

- Difficulty date: June 7, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 41,568 hours, 18,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D25510458000000
- Condition: Corroded
- Location: R2 Door Area
- Part time: 41,568 hours, 18,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE CABIN AFT WET AREA R-2 DOOR SILL. DOOR SILL BEAM HAS PREVIOUS REPAIRS WITH CORROSION ON THE INBD HOLES FRAME 68. RAF-01 3477517-02 GENERATED-REPAIRED R2 DOOR SILL BEAM I/B HOLES PER A320 SRM 53-41-14-300-001 CAT A REPAIR NO REINSPECT REQUIRED
